Join the 'ella' group to help and get support from people like you.
We found 11 questions associated with the 'ella' topic.
Posted 30 Jul 2016 by • 1 answer
Has anyone got pregnant from taking to Ella in same cycle
Posted 11 Feb 2014 by • 1 answer
Posted 31 Jul 2015 by • 0 answers
My Last Period was July 3rd. I started the Nuvaring on July 26th (not the first day of my period... before), my husband and I had unprotected sex on the 27th. I took a generic Plan B on the 28th. Again had unprotected sex on the 29th. NEITHER of those times did he ejaculate inside of me. I am ...
Posted 2 Jun 2017 by • 1 answer
Hi, I took Ella emergency contraceptive pill 5 days ago. I had severe nausea for couple of days but it is gone now; however I am still experiencing dizziness and am light headed most of the time. Did anyone have similar experience - if so, how long did these side effects last? Is there anything I ...
Posted 7 Oct 2017 by • 1 answer
I took Ella One on thursday morning after our condom broke on wednesday night. However, I take a birth control (microgynon), and I have never failed a pill, but I took Ella One just to be safe. After taking ella One on thursday morning, I took my normal pill on thursday afternoon, but I was ...
What birth defects are seen this site notes birth defects with Ella use in a pre-existing pregnancy?
Posted 3 Aug 2016 by • 0 answers
Posted 16 Aug 2016 by • 0 answers
I had got my period August 6-10 2016 but I had sex on the 10th around 1 am Wednesday. However I was still slightly on my period but it was towards the last day of bleeding . I made sure I used a condom . A day after I started feeling stomach pains not horrible pains. I haven't had sex in ...
I took Ella 75 hours after a mishap, I'm due my period in a day or two but I have pelvic cramps now?
Posted 5 Sep 2016 by • 0 answers
I have no other signs of pregnancy only the cramps, they're not too severe but you'd know they are there. I've never had them before a period before, is this just an effect of Ella? Is it a sign of pregnancy? I am terrified please help if you have any knowledge about it
Posted 11 Nov 2016 by • 0 answers
Hello, apparently my ovulation was on the 5th of November and I had uprotected sex on the 6th of November. It was my first sex and after I felt bad tummy pain.I took Ellaone after 3 days (9.11). After the pill the pain went away but now few days after I feel always tired,have discharge,and my moods ...
Posted 24 Jan 2017 by • 0 answers
I had an accident while having sex on Wednesday 18th and i took the Ella pill like 10 minutes after.. That day I felt very light headed and funky.. But now I don't feel any side effects a and I haven't gotten my period, I called the pharmacy and they said I'm supposed to get my ...
Posted 26 Sep 2017 by • 0 answers
So on 4th September the we had a mishap with the condom, 3 hours later I took ellaone. I was due on yesterday and have had nothing yet. I had a couple of days of nausea beginning of last week and my boobs are really sore. Even to the point of my bra is hurting them. I'm really scared that the ...